Automorphisms of Toeplitz $\mathscr {B}$-free systems

Volume 65 / 2017

Aurelia Dymek Bulletin Polish Acad. Sci. Math. 65 (2017), 139-152 MSC: Primary 37A60; Secondary 37B10. DOI: 10.4064/ba8115-10-2017 Published online: 27 November 2017


For each $\mathscr {B}$-free subshift given by $\mathscr {B}=\{2^ib_i\}_{i\in {\mathbb {N}}}$, where $\{b_i\}_{i\in {\mathbb {N}}}$ is a set of pairwise coprime odd numbers greater than one, it is shown that the automorphism group of the subshift consists solely of powers of the shift.


  • Aurelia DymekFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image